# SDR ERAA087102

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 760212
- Aircraft time: 14,078 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08602149
- Condition: Damaged
- Location: Main Rotor
- Part time: 5,855 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/R BLADE SEPARATION BETWEEN TIP RIB AND BLADE ASSY. INSPECTED, PERFORMED X RAY, ULTRASONIC INSPECTIONS PER QATI3048-3016, SS8806 & 6095, PERFORMED ALL INSPECTIONS UP TO AND INCLUDING 900 HOUR INSPECTIONS CMPLIED WITH AD 84-10-02, ASB 76-65-18C &N ASB 76-65-57. REPLACED SHIMS PER SA4047-76-5 PROCEDURE NO 9 REV 9 REPLACED 4 ROOT END THROUGH BUSHINGS PER RS-004N-VII; REPLACED STIFFNERS PER RS-003C; REPAIRED VOID ON UPPER SURFACE AT TIP PER PROCEDURE NR 18-1PLY; REPLACED NICKEL STRIP PER RS-007J-I; INJECTED SHEATH VOID AT TIP PER SA4047-76-5 PROCEDURE 2; REINSTALLED TIP CAP SN A175-03746; REFINISHED PAINT WITH HIGH VIS SCHEME 02 PER S76 SRM SA4047-76-5 DRWG 76150-09000 AND 76150-09100; STATIC BALANCED PER CTI-DAL-
